# SDR VGCA201208240001

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac STC3405800
- Aircraft serial: 278
- Aircraft time: 23,899 hours, 18,212 cycles
- Engine: Allsn 501D22
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 2403110100909
- Condition: Cracked
- Location: Zone200
- Part time: 23,899 hours, 18,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR BEAM UPPER CHORD CRACKED.
